# SDR DXTA200803006

- Difficulty date: April 20, 2008
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N712QS
- Make and model: Gulstm 200
- Aircraft serial: 073
- Aircraft time: 4,080 hours, 2,489 cycles
- Engine: Pwc PW306C
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Out Of Adjust
- Location: Slats
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

SLATS FAILED TO RETRACT SLAT UNBALANCED AND FLAP/SLAT MAINT CAS MESSAGES PRESENT.  ADJUSTED RT NR 2 SLAT BALLSCREW ACTUATOR OK TO CONTINUE SERVICE. NO DEFECTS NOTED.
